Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Separation theorems for some plane-like spaces


Author: Steve Armentrout
Journal: Trans. Amer. Math. Soc. 97 (1960), 120-130
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0117689-6
MathSciNet review: 0117689
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, A homogeneous indecomposable plane continuum, Duke Math. J. vol. 15 (1948) pp. 729-742. MR 0027144 (10:261a)
  • [2] R. L. Moore, Foundations of point-set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, New York, 1932. MR 0150722 (27:709)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0117689-6
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society